# SDR RAIA00605045

- Difficulty date: May 20, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 16,411 hours, 15,733 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3522 - PIT - CREW REPORTED THAT GEAR DOORS WERE NOT CLOSING PROPERLY.  MAINTENANCE PERFORMED GEAR EXTENSION AND RETRACTION CHECKS WITH NO DEFECTS NOTED.
